# SDR DXTA2023071791090

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 13,089 hours, 9,900 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 67113351
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: DURING LATCHING OF MAIN CABIN DOOR THERE IS A METAL ON METAL SOUND . IT OCCURS DURING CLOSING AND OPENING. IN ADDITION THE CENTER LOWER 6 PACK LIGHT IS ILLUMINATED. THE CABIN DOOR ANNUNCIATOR FLASHES AND WILL NOT EXTINGUISH.  VERIFIED DISCREPANCY. REMOVED STAIRS AND INSPECTED OPERATED DOOR AND FOUND DOOR PINS WITH NO GREASE CLEANED AND LUBED MCD PINS IAW AMM 52-10-01. ALL OPS CHECKS GOOD AND FOUND NO FURTHER DISCREAPANCY DOOR OPERATES SMOOTHLY AND QUIENT AS NORMAL. TS MCD ANNUNCATOR AND FOUND INSTALLED A NEW ASSY IAW AMM 52-10-00 ALL OPS CHECKS GOOD
